# SDR DJFA20130703001

- Difficulty date: July 3, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 7,250 hours, 4,536 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT FL450,  LOST GUIDANCE COMPUTERS A & B WHICH CAUSED LOSS OF NUMEROUS FLIGHT INSTRUMENTS.  DESCENDED TO FL300.   DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED WITHOUT INCIDENT.  MX COULD NOT DUPLICATE THE DISCREPANCY.
